# SDR AALA20120929002

- Difficulty date: September 20, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR 2ND FROM BOTTOM BEAM HAS FASTENER HOLE DAMAGED DURING SKIN REMOVAL APPROXIMATELY 15 AND 20 INCHES FORWARD OF AFT END.  FABRICATED STRAP AND SHIMS, TREATED AND PRIMED REPAIR COMPLETED PER EA COMP-52-026271.
